# SDR 9603331143

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE NR 2 ENGINE COMPRESSOR STALLED.  THE ENGINE WAS SHUTDOWN AND RESTARTED.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND CONTINUED TO LAX WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED NR 2 ENGINE AND CHECK WAS NORMAL.
